# SDR CALA2022121903439

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 58,355 hours, 20,862 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Unit
- Part number: NA
- Condition: Fault Message
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP ASYMETRY AT LESS THAN 1 FLAPS THEN SYMMET RIC DISAGREE.  AL T FLAP 15 LANDING DONE CONTACT TOMC UNLOCKED TO UPDATE. REF FIM  27-51 TASK 801, ACP FSEU BITE TEST. MAINT MSG 27-52260 SHOWING ON LAST LEG FAULT. "TE FLAP SNSR R". REMOVED AND REPLACED RIGHT FLAP POSITION TRANSMITTER PER AMM 27-58-01-400-801. NORMAL FLAP OPERATION TEST, FCC BITE TEST 34 ALL PASSED.
